# SDR QXEA200400504

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 5,635 hours, 4,237 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Cartridge
- Part number: L92B13602
- Part serial: A28662
- Condition: Faulty
- Location: Rt Wing
- Part time: 5,651 hours, 4,249 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC - FLIGHT 2572 - THE CREW REPORTED A RIGHT TRANSFER SHUT OFF VALVE CAUTION MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT FUEL TRANSFER SHUT OFF VALVE CARTRIDGE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
